sexologist-icon
Having pain in vagina
Took i pill yesterday but today i have started feeling pain in vagina. There are also blood coming from but that is not period
39 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It may be due to hormonal changes caused by ipill.... Consult a gynaecologist for best advice..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.